# SDR SWAA2019120239244

- Difficulty date: November 14, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,647 hours, 36,197 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR CARGO TIE DOWN FITTING CORRODED BETWEEN BS. 779.5 TO BS. 847, RBL 13. / R&R TRACK PER SRM AND EA.
